# SDR JJBA20230315019

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 40,059 hours, 27,103 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HANDLES ON OVER WING EXIT DOORS ARE LOOSE (WHITE GRAB HANDLES). RESECURED SHROUD.
